# SDR SWAA073355

- Difficulty date: July 6, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 34,091 hours, 28,062 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6582764
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RIGHT MLG STABILIZER BEAM CORRODED.  REMOVED AND REPLACED MLG BEAM PER MM.
